# SDR SWAA2022022159692

- Difficulty date: January 9, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737*
- Aircraft serial: 32497
- Aircraft time: 57,967 hours, 34,457 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME LOCATED ON BS312 AND BTW STR5L TO STR6L AT FWD GALLEY AREA 2022-15867 / [01] TOOL USED DIGITAL CALIPER P/N: 500-172-30 S/N: 15237811 DUE DATE: 11-MAY-22;[02] TOOL USED CALIPER PN:500-197-30; SN:A21146280; DUE DATE: 17-OCT-22;[03] RADIUS GAUGE P/N: 2204A3 S/N: AE-408649 DUE DATE: 24-FEB-22;[04] TOOL EDDY CURRENT USED P/N: NORTEC 600D S/N: 210138503 AND DUE DATE: 05-MAR-22.;[05] TOOL USED: TEMPERATURE CONTROLLER P/N: 38615K71; S/N: AE-40585; DUE DATE: 07-JUL-22.;[06] REPAIRED FRAME LOC. BS 312 BTW STR 5L TO 6L AT PASSENGER CABIN. IAW B737-700 SRM 53-10-07-2R-1 FIGURE 203 REPAIR 1. THIS REPAIR IS CATEGORY B AND MUST BE INSPECTED AT 50;000 TOTAL FLIGHT CYCLES OR 12;000 FLIGHT CYCLES AFTER REPAIR WICHEVER IS LATER ; INSPECTION METHOD IS HIGH FREQUENCY EDDY CURRENT (HFEC). IAW B737-700 SRM 53-10-07-2R-1 PARAGRAPH 5.A TABLE 202.;[07] REPAIRED FRAME LOC. BS 312 BTW STR 5L TO 6L AT PASSENGER CABIN. IAW B737-700 SRM 53-10-07-2R-1 FIGURE 203 REPAIR 1. THIS REPAIR IS CATEGORY B AND MUST BE INSPECTED AT 50;000 TOTAL FLIGHT CYCLES OR 12;000 FLIGHT CYCLES AFTER REPAIR WICHEVER IS LATER ; INSPECTION METHOD IS HIGH FREQUENCY EDDY CURRENT (HFEC). IAW B737-700 SRM 53-10-07-2R-1 PARAGRAPH 5.A TABLE 202. SEE INDIVIDUAL SIGN OFFS BELOW.;[08] TASK COMPLETED; RII ; SEE INDIVIDUAL SIGN OFFS BELOW.
